# SDR IPXA1668491

- Difficulty date: July 29, 2011
- Submitted: August 10, 2011
- Operation: Air carrier
- Aircraft: N311UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27741
- Aircraft time: 41,421 hours, 12,909 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Failsafe
- Condition: Cracked
- Location: Bs 955
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, FUSELAGE LT BS 955 REAR SPAR BULKHEAD SIDE FTG FAIL SAFE STRAP AREA , SUSPECT CRACK FOUND, REMOVE FASTENER FOR CRACK CONFIRMATION.  FUSELAGE LT BS 955, REAR SPAR BULKHEAD SIDE FITTING FAIL SAFE STRAP ATT MOST LOWER BOLT. REMOVED AND REINSTALLED IAW EO NR B767-5350-17922-I APP 'C' FIG 6 FOR FURTHER CONFIRMATION BY NDT INSPECTION, THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR.
